# SDR SIMA201006706

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 25,210 hours, 24,411 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 14531587601603
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AND RIGHT VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLES TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED REPAIRS TO ANGLES IAW ENGINEERING ORDER EM-53MR-1281.  THE AIRCRAFT WAS RETURNED TO SERVICE.
